VigRX Plus Overdose

Treatment for a VigRX Plus Overdose

It is not known how best to treat an overdose with VigRX Plus. Therefore, treatment (if necessary) likely will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. If the overdose was recent, a healthcare provider may also "pump the stomach" or administer medications to induce vomiting or to absorb the supplement in the digestive tract.
 
It is important that you seek prompt medical attention if you believe that you may have overdosed on VigRX Plus.
 
5 Questions to Ask Your Doctor About ED

VigRX Plus Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.